# SDR SWIA200617111

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT STA 624 (AFT SIDE OF PRESSURE BULKHEAD) WL79 RBL40, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE P/N 601R-35012-52 PO 64041 AS PER SRM 51-42-20 PG 23.
